# SDR 95ZZZM499

- Difficulty date: August 31, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8087U
- Make and model: Doug DC-8-71
- Aircraft serial: 45977
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 11230311
- Condition: Failed
- Location: Nr 4 Main Tank
- Stage of operation: CL
- Nature of condition: X, J
- Precautionary procedure: E

## Discrepancy

FLT NR 016 - KPHX-KTUS - ON TAKEOFF ROLL, ALL THREE PHASES OF THE NR 4 FUEL FEED PUMP OPENED.  ON CLIMB-OUT NR 4 ENGINE FLAMED OUT.  ONCE ATTAINED STABLE FLIGHT, NR 4 ENGINE WAS RESTARTED.  MAINTENANCE REMOVED AND REPLACED THE NR 4 FUEL FEED PUMP.  AN OPERATIONAL CHECK OF THE FUEL FEED SYSTEM AND NR 4 ENGINE GROUND RUN WAS GOOD.  (M)
